Sur les maxima et les minima des intégrales doubles

Gustaf Kobb Stockholm

TBD mathscidoc:1701.33259

Acta Mathematica, 16, (1), 65-140, 1892.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:54 uploaded by actaadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{gustaf1892sur,
  title={Sur les maxima et les minima des intégrales doubles},
  author={Gustaf Kobb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954496721968},
  booktitle={Acta Mathematica},
  volume={16},
  number={1},
  pages={65-140},
  year={1892},
}
Gustaf Kobb. Sur les maxima et les minima des intégrales doubles. 1892. Vol. 16. In Acta Mathematica. pp.65-140. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954496721968.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved